# SDR BSAASDR0609

- Difficulty date: April 21, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N140ZV
- Make and model: Beech 1900D
- Aircraft serial: UE140
- Aircraft time: 21,652 hours, 31,202 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1181000131
- Condition: Corroded
- Location: Lws 127
- Part time: 21,652 hours, 31,202 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SPOTS OF PITTING CORROSION WAS FOUND ON THE LOWER FORWARD FACE OF THE LEFT WING SPAR AT APPROXIMATELY WS 125 TO 128, JUST AFT AND JUST INBOARD OF THE FWD WING SUMP DRAIN OUTBOARD OF THE NACELLE.  TIME SINCE LAST INSPECTION 8 MONTHS.  CORROSION WILL BE DRESSED OUT, BLENDED AND AN FAA APPROVED FACTORY DESIGNED REPAIR WILL BE INSTALLED.  OTHER MINOR PITTING CORROSION WAS FOUND IN THE AREA, AFTER DRESSING THIS PITTING WAS FOUND TO BE IN BLENDING LIMITS.
